A GLOBAL BIFURCATION FOR NONLINEAR ELLIPTIC EQUATIONS INVOLVING NONHOMOGENEOUS OPERATORS OF p(x)-LAPLACE TYPE
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We are concerned with the following nonlinear problem -div( Ψ(x, ∇u)) = μ|u|p(x)-2u + f(λ, x, u, ∇u) in Ω subject to Dirichlet boundary condition, provided that μ is not an eigenvalue of the p(x)-Laplacian. The aim of this paper is to study the structure of the set of weak solutions of nonlinear equations of p(x)-Laplace type, by applying a bifurcation result for nonlinear operator equations.
Abstract
We are concerned with the following nonlinear problem -div( Ψ(x, ∇u)) = μ|u|p(x)-2u + f(λ, x, u, ∇u) in Ω subject to Dirichlet boundary condition, provided that μ is not an eigenvalue of the p(x)-Laplacian. The aim of this paper is to study the structure of the set of weak solutions of nonlinear equations of p(x)-Laplace type, by applying a bifurcation result for nonlinear operator equations.
참고문헌 (30)
- Y. Chen, "Variable exponent, linear growth functionals in image restoration", SIAM J. Appl. Math., 66, pp.1383~1406 (2006)[DOI]
- M. A. Del Pino, "Global bifurcation from the eigenvalues of the p-Laplacian", J. Differential Equations, 92, pp.226~251 (1991)[DOI]
- L. Diening, "Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces <TEX>$L^{P({\cdot})}$<", TEX> and <TEX>$W^{k,P({\cdot})}$<, Math. Nachr., pp.2004, 268[DOI]
- L. Diening, "Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Math., vol. 2017" (2011), Springer-Verlag
- P. Drabek, "On the global bifurcation for a class of degenerate equations", Ann. Mat. Pura Appl., 159, pp.1~16 (1991)[DOI]
- P. Draek, "Quasilinear Elliptic Equations with Degenerations and Singularities" (1997), de Gruyter
- D. E. Edmunds, "Sobolev embeddings with variable exponent", Studia Math., 143, pp.267~293 (2000)[DOI]
- X. Fan, "Sobolev embedding theorems for spaces <TEX>$W^{k,P({x})}({\Omega})$<", TEX>, 2001, pp.262, 749~760
- X. Fan, "Eigenvalues of p(x)-Laplacian Dirichlet problem", J. Math. Anal. Appl., 302, pp.306~317 (2005)[DOI]
- X. Fan, "On the spaces <TEX>$L^{P(x)}{(\Omega)}$<", TEX> and <TEX>$W^{m,p(x)} (Q) $<, J. Math. Anal. Appl., pp.2001, 263[DOI]
- N. Fukagai, "A bifurcation problem of some nonlinear degenerate elliptic equations", Adv. Differential Equations, 2, pp.895~926 (1997)
- E. Giorgieri, "Nonlinear spectral theory for homogeneous operators", Nonlinear Funct. Anal. Appl., 7, pp.589~618 (2002)
- B. -H. Hwang, "Existence of an unbounded branch of the set of solutions for Neumann problems involving the p(x)-Laplacian", Bound. Value Probl., 92, pp.1~16 (2014)
- I. H. Kim, "Mountain pass type solutions and positivity of the infimum eigenvalue for quasilinear elliptic equations with variable exponents", Maunscripta Math., 147, pp.169~191 (2015)[DOI]
- I. -S. Kim, "A global bifurcation result for generalized Laplace operators in <TEX>${\mathbb{R}}^N$<", TEX>, 2012, pp.13, 667~680
- Y. -H. Kim, "Existence of an unbounded branch of the set of solutions for equations of p(x)-Laplace type", Bound. Value Probl., 27, pp.1~20 (2014)
- Y. -H. Kim, "Global solution branches for equations involving nonhomogeneous operators of p-Laplace type", Nonlinear Anal., 74, pp.1878~1891 (2011)[DOI]
- Y. -H. Kim, "Global bifurcation for a class of degenerate elliptic equations with variable exponents", J. Math. Anal. Appl., 371, pp.624~637 (2010)[DOI]
- O. Kovacik, "On spaces <TEX>$L^{P(x)}$<", TEX> and <TEX>$W^{k,P({x})}$<, Czechoslovak Math. J., pp.1991, 41[DOI]
- M. A. Krasnoselskii, "Topological Methods in the Theory of Nonlinear Integral Equations" (1965), Pergamon
- V. K. Le, "On a sub-Supersolution method for variational inequalities with Leray-Lions operators in variable exponent spaces", Nonlinear Anal., 71, pp.3305~3321 (2009)[DOI]
- V. K. Le, "Global Bifurcation in Variational Inequalities: Applications to Obstacle and Unilateral Problems" (1997), Springer
- J. Musielak, "Orlicz spaces and modular spaces, Lecture Notes in Math., vol. 1034" (1983), Springer-Verlag
- P. H. Rabinowitz, "Some global results for non-linear eigenvalue problems", J. Funct. Anal., 7, pp.487~513 (1971)[DOI]
- M. Ruzicka, "Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math., vol 1748" (2000), Springer
- K. Schmitt, "Bifurcation problems associated with generalized Laplacians", Adv. Differential Equations, 9, pp.797~828 (2004)
- C. A. Stuart, "Some bifurcation theory for k-set contractions", Proc. London Math. Soc., 27, pp.531~550 (1973)
- M. Vath, "Global bifurcation of the p-Laplacian and related operators", J. Differential Equations, 213, pp.389~409 (2005)[DOI]
- B, "Nonlinear Functional Analysis and its Applications II", pp.1990, E. Zeidler
- V. V. Zhikov, "On the density of smooth functions in Sobolev-Orlicz spaces", Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov., 226, pp.67~81 (2004)
